MAUDE Adverse Event Report: Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode; Cochlear¿ Nucleus® Nexa® System

Cochlear Ltd Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode; Cochlear¿ Nucleus® Nexa® System
Model Number CI1032
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection (site of infection not confirmed) and was treated with two rounds of iv antibiotics (specific date not reported).Subsequently, the device was explanted on (b)(6) 2026.Reimplantation is planned once the infection has resolved, but had not taken place at the time of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Cochlear¿ Nucleus® Nexa® cochlear implant with Slim Modiolar electrode
Common Device Name
Cochlear¿ Nucleus® Nexa® System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50404153
Report Number6000034-2026-02995
Device Sequence Number9172979
Product Code MCM
UDI-Device Identifier09321502053099
UDI-Public(01)09321502053099(11)251127(17)271126
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 08/24/2026
Report Date (Section F) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI1032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2026
Date Report to Manufacturer07/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA08/24/2026